Skip to Content

Ive taken to many lipitor tablets and have servere pain in my legs does anbody know and what it is?

Responses (3)

Anonymous 20 Jun 2010

hotlegs, girl get thyself to the ER, run, dont walk!! Well, have someone take you, since you are in pain! good luck!

hotlegs09 23 Jun 2010

thank for the concern but i will just let you knoe imm a 6ft 4 17 stone man.

Sacosam 21 Jun 2010

Ayup! ! It's from taking too many Lipitor pills. [seriously] Get off them and stay off them, before they kill you. Sacosam

RUDYRX 21 Jun 2010

You say that you took too many tablets of Lipitor and now have pain in your legs. This could be a case of rhabdomyolysis, which has been reported with most all drugs in the group of drugs Lipitor is in This condition can have serious consequences if not addressed. My advise as a pharmacist is that you stop Lipitor immediately and contact your physician. Rhabdomyolysis can be a very serious condition. Please call your physician and let him or her know your situation or if not available go to an emergency room to be seen by an ER doctor to rule out Rhabdomyolysis as a possibility. RUDYRX

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions